Web of Science: 5 cites, Scopus: 5 cites, Google Scholar: cites
Center Problem for trigonometric Liénard systems
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)

Data: 2017
Resum: We give a complete algebraic characterization of the non-degenerated centers for planar trigonometric Liénard systems. The main tools used in our proof are the classical results of Cherkas on planar analytic Liénard systems and the characterization of some subfields of the quotient field of the ring of trigonometric polynomials. Our results are also applied to some particular subfamilies of planar trigonometric Liénard systems. The results obtained are reminiscent of the ones for planar polynomial Liénard systems but the proofs are different.
Ajuts: Agència de Gestió d'Ajuts Universitaris i de Recerca 2014-SGR-568
Agència de Gestió d'Ajuts Universitaris i de Recerca 2014-SGR-1204
Ministerio de Economía y Competitividad MTM2013-40998-P
Ministerio de Economía y Competitividad MTM2014-53703-P
Nota: Agraïments: The third author is partially supported by FCT/Portugal through UID/MAT/04459/2013.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Matèria: Center problem ; Trigonometric Liénard equation ; Trigonometric polynomial
Publicat a: Journal of differential equations, Vol. 263 (2017) , p. 3928-3942, ISSN 1090-2732

DOI: 10.1016/j.jde.2017.05.008


Postprint
14 p, 293.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-11-28, darrera modificació el 2021-09-26



   Favorit i Compartir